# SDR SWAA2024092424871

- Difficulty date: August 10, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED OB AFT FLAP LOWER SURFACE IB SIDE AT RT WING 2024-512149<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: A18229508 DUE DATE: 14-JAN-25.;[02] ON STEP 3: TOOL USED BOND TESTING UNIT PN: BONDMASTER 600M; SN: 220052310; DUE DATE: 17 NOV 24;[03] TOOL USED; HOT BONDER PN: HCS9200B-AV; SN: 18196127; DUE DATE: 25/JAN/25.;[04] TOOL USED; POSITECTOR PN: POSITECTOR 6000 NS3; SN:767584; DUE DATE: 30/AUG/25.;[05] TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189443 DUE DATE: 06-MAR-25.;[06] TOOL USED: COATING THICKNESS GAUGE P/N:POSITECTOR 6000 NS3; S/N:767584; DUE DATE: 30-AUG-25.;[07] TOOL USED: BOND TESTING EQUIPMENT; PN: BONDMASTER 600M; SN: 230106912; DUE DATE: 09-JAN-25.;[08] TOOL USED BOND TESTING UNIT PN: BONDMASTER 600M; SN: 220052310; DUE DATE: 17-NOV-24;[09] PERFORMED INTERIM REPAIR ON OB AFT FLAP LOWER SURFACE IB SIDE AT RT WING IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16 AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYC OR 30 MONTHS. SEE INDIVIDUAL SIGNOFFS BELOW.;[10] PERFORMED INTERIM REPAIR ON OB AFT FLAP LOWER SURFACE IB SIDE AT RT WING IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16 AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYC OR 30 MONTHS. SEE INDIVIDUAL SIGNOFFS BELOW.
